Alert archive / Nebraska / Wind Chill Advisories in 2023

Wind Chill Advisory 2, NWS North Platte, NE

January 29, 20237 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Jan 29, 2023, 1:30 PM CST for 7 counties in Nebraska. It took effect at Jan 30, 2023, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2023, 1:30 PM CST (19:30 UTC)
In effect from
Jan 30, 2023, 12:00 AM CST
Expired
Jan 30, 2023, 10:00 AM CST
In force
10 hr
Issued by
NWS North Platte, NE

Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Sheridan County, NE

The radar

The North Platte radar (KLNX), 84 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.5 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

949 
WWUS43 KLBF 291930
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
130 PM CST Sun Jan 29 2023

NEZ004>010-094-301600-
/O.NEW.KLBF.WC.Y.0002.230130T0600Z-230130T1600Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Cody, Eli, Merriman, and Kilgore
130 PM CST Sun Jan 29 2023 /1230 PM MST Sun Jan 29 2023/

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 10 AM CST /9 AM MST/ MONDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of north central Nebraska and the northeastern
  panhandle of Nebraska.

* WHEN...From midnight CST /11 PM MST/ tonight to 10 AM CST /9 
  AM MST/ Monday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

For more information from the National Weather Service visit
http://weather.gov/lbf

$$

CLB
2 follow-up statements
940 
WWUS43 KLBF 300848
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
248 AM CST Mon Jan 30 2023

NEZ004>010-094-302100-
/O.NEW.KLBF.WC.Y.0003.230131T0000Z-230131T1500Z/
/O.CON.KLBF.WC.Y.0002.000000T0000Z-230130T1600Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Cody, Eli, Merriman, and Kilgore
248 AM CST Mon Jan 30 2023 /148 AM MST Mon Jan 30 2023/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ THIS MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO 9 AM CST /8 AM MST/ TUESDAY...

* WHAT...For the first Wind Chill Advisory, very cold wind chills.
  Wind chills as low as 25 below zero. For the second Wind Chill
  Advisory, very cold wind chills expected. Wind chills as low as
  29 below zero.

* WHERE...Portions of north central and eastern panhandle of
  Nebraska.

* WHEN...For the first Wind Chill Advisory, until 10 AM CST /9 
  AM MST/ this morning. For the second Wind Chill Advisory, from 
  6 PM CST /5 PM MST/ this evening to 9 AM CST /8 AM MST/ 
  Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

NEZ022>029-035>038-056>059-069>071-302100-
/O.NEW.KLBF.WC.Y.0003.230131T0000Z-230131T1500Z/
Garden-Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-
McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-
Frontier-
Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, 
Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, 
Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, 
Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, 
North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, 
Curtis, Eustis, and Maywood
248 AM CST Mon Jan 30 2023 /148 AM MST Mon Jan 30 2023/

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO 9 AM CST /8 AM MST/ TUESDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of central, north central, panhandle, 
  southwest and west central Nebraska.

* WHEN...From 6 PM CST /5 PM MST/ this evening to 9 AM CST /8 AM 
  MST/ Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf
649 
WWUS43 KLBF 301601
WSWLBF

URGENT - WINTER WEATHER MESSAGE
National Weather Service North Platte NE
1001 AM CST Mon Jan 30 2023

NEZ004>010-094-310000-
/O.EXP.KLBF.WC.Y.0002.000000T0000Z-230130T1600Z/
/O.CON.KLBF.WC.Y.0003.230131T0000Z-230131T1500Z/
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-
Western Cherry-
Including the cities of Gordon, Rushville, Valentine, Springview,
Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, 
Atkinson, Cody, Eli, Merriman, and Kilgore
1001 AM CST Mon Jan 30 2023 /901 AM MST Mon Jan 30 2023/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/
THIS EVENING TO 9 AM CST /8 AM MST/ TUESDAY...
...WIND CHILL ADVISORY HAS EXPIRED FOR THIS MORNING...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 below zero.

* WHERE...Portions of north central and panhandle Nebraska.

* WHEN...From 6 PM CST /5 PM MST/ this evening to 9 AM CST /8 AM 
  MST/ Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

NEZ022>029-035>038-056>059-069>071-310000-
/O.CON.KLBF.WC.Y.0003.230131T0000Z-230131T1500Z/
Garden-Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-
McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-
Frontier-
Including the cities of Oshkosh, Lewellen, Hyannis, Mullen, 
Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, 
Bartlett, Ericson, Arthur, Tryon, Ringgold, Stapleton, 
Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, 
North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, 
Curtis, Eustis, and Maywood
1001 AM CST Mon Jan 30 2023 /901 AM MST Mon Jan 30 2023/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 6 PM CST /5 PM MST/
THIS EVENING TO 9 AM CST /8 AM MST/ TUESDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Portions of central, north central, panhandle, 
  southwest and west central Nebraska.

* WHEN...From 6 PM CST /5 PM MST/ this evening to 9 AM CST /8 AM 
  MST/ Tuesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

For more information from the National Weather Service visit
http://weather.gov/lbf

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 29, 11:53 AM CST, 1 hour 37 minutes earlier.

Area forecast discussion, Jan 29, 11:53 AM CST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
1153 AM CST Sun Jan 29 2023

...18Z AVIATION UPDATE...

.SYNOPSIS...
Issued at 354 AM CST Sun Jan 29 2023

Surface high pressure currently extended across MT into SD and
western Nebr. Some light snow and flurries ongoing across the
Black Hills into the western panhandle and southeast Wyoming.
Cloudiness is moving back into western Nebraska as clear skies
linger in the east. ONl is currently the coldest in the area at 10
below with a corresponding wind chill of 26 below.

Key Messages:

-A light snow event will begin this morning across the western
 Sandhills and continue across the remainder of the forecast area
 this afternoon through tonight. New snowfall accumulations of an
 inch up to 2 inches from the eastern panhandle and western
 sandhills and parts of the central Sandhills. Around a half inch
 elsewhere.

- Dangerous, cold wind chills of -15 to -25 expected into this
  morning, followed by wind chills of -10 to -20 expected Monday
  morning and Tuesday morning.

&&

.UPDATE...
Issued at 1044 AM CST Sun Jan 29 2023

Just updated the forecast to cancel the wind chill advisory across
the eastern 2/3rds of the forecast area. Wind chills this morning
had warmed above -20 across the area. Precipitation chances were
also modified this afternoon and this morning based on a
combination of current radar returns and HRRR model guidance for
this afternoon.

&&

.SHORT TERM...(Today through Monday)
Issued at 354 AM CST Sun Jan 29 2023

An anomalously cold airmass is in place across southern Alberta,
Saskatchewan and Manitoba Canada southward across Montana into
the Northern Plains, Nebraska, eastern Colorado and western
Kansas. Temperatures were sub zero across much of this region.
With H85 temperatures around 18C below normal. This equates
closely to forecast highs today from 28 to 35 degrees F below
normal. Highs today very close to the previous forecast at 4 to 8
above. A Wind Chill Advisory remains in effect this morning for
areas near and east of Highway 83 for wind chills as low as 25
below zero from northerly winds of 5 to 15 mph.

Light snow is forecast once again today into tonight across the
area. Bufkit sounds show the best saturation within the 750mb to
625mb layer which also extends at least partially into the
dendritic layer. Lower layers will also remain fairly saturated.
Omega is shown to be weak. However, an upper jet max will persist
across the area through tonight, to provide some weak upper
divergence. The highest POPs today from 30 to 60 percent will be
near and west of Highway 83. A northern stream trough will nudge
into northern Nebraska tonight, providing the better POPS near
and south of Highways 2 and 91. Through tonight, new snowfall
accumulations of an inch up to to 2 inches from the eastern
panhandle and western Sandhills and parts of the central
Sandhills. Around a half inch elsewhere. Despite the additional
light snow, this event should have low impacts, due to northerly
winds of only 5 to 10 mph today and 5 mph or less tonight. This
will be a very light and fluffy snow with snow ratios of 20 to 1.

Lows tonight will again be very cold in the single digits below
zero. Corresponding wind chills will fall to as low as 10 to 20
below at times where enough wind exists. These values fall below
the need for a Wind Chill Advisory.

On Monday, still very cold with highs moderating slightly to near
10 above. Southwest winds will increase to 10 to 10 mph in the
afternoon, and leading to afternoon wind chill values remaining below
zero. There remains the possibility for lingering light snow or
flurries Monday morning as supported yet by the NAM and GFS, other
model guidance however favors a dry forecast.

.LONG TERM...(Monday night through Saturday)
Issued at 354 AM CST Sun Jan 29 2023

Yet another cold night Monday night with lows in the single digits
below zero. A westerly wind with gusts to around 15 mph at times
will bring wind chill values as low as 10 to 20 below once again.

A gradual, yet welcome warmup is in store Tuesday through
Saturday. An upper ridge will build into the region Thursday, then
flatten out Friday, followed by a weak progressive upper trough
passage Saturday.

Highs from 20 to 25 Tuesday, reach into the mid 20s to around 30
Wednesday. Upper 30 to around 40 are expected by Friday/Saturday.
Dry conditions are also forecast through the long term period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1149 AM CST Sun Jan 29 2023

Light snow continues across much of western Nebraska. This is
leading to wavering visibilities at area terminals, but the more
significant drops have not been prolonged. As such, have opted to
keep low-end VFR prevailing conditions but included TEMPO groups
to cover the brief MVFR visibilities occurring on occasion. Expect
more prevalent -SN this afternoon at VTN and tonight at LBF with
potential for reintroduction of IFR conditions. Snowfall should
end by late this evening for both terminals, with low to mid-level
stratus likely to persist through the end of the forecast period.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Buttler
SYNOPSIS...Roberg
SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...NMJ
Hazardous weather outlook, Jan 29, 10:28 AM CST, 3 hours 2 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service North Platte NE
1028 AM CST Sun Jan 29 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-301630-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
1028 AM CST Sun Jan 29 2023 /928 AM MST Sun Jan 29 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Today and tonight.

Much colder temperatures are expected through the daytime on Sunday.
Highs will remain in the single digits with wind chills remaining
below zero.

Light snow will continue to fall across much of western and central
Nebraska today and tonight. New snowfall accumulations of up to two
inches is possible, with the highest amounts across the Panhandle and
western Sandhills.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Dangerously cold wind chills are expected across portions of western
and north central Nebraska each morning Monday and Tuesday. Later
forecasts may need additional Wind Chill Advisories so check back
for up-to-date information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected, however, cooperative observers
are encouraged to send in snow reports to the NWS in North Platte.

In the hours before

Local storm report, Jan 29, 9:13 AM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 AM CST SUN JAN 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     EXTR WIND CHILL  8 NW ROSE               42.24N 99.66W
01/29/2023  M-30 F           ROCK               NE   MESONET

            MESONET STATION NB041 LONG PINE 20S.

0430 AM     EXTR WIND CHILL  3 SSW MERNA             41.45N 99.78W
01/29/2023  M-30 F           CUSTER             NE   MESONET

            MESONET STATION NB044 MERNA 2SW.

0515 AM     EXTR WIND CHILL  10 SE MILLS             42.84N 99.26W
01/29/2023  M-29 F           KEYA PAHA          NE   MESONET

            MESONET STATION NB046 NAPER 12SW.

0435 AM     EXTR WIND CHILL  2 WNW ONEILL            42.47N 98.68W
01/29/2023  M-28 F           HOLT               NE   AWOS

            AWOS STATION KONL O''NEILL AIRPORT.

1002 PM     EXTR WIND CHILL  3 ENE BIG SPRINGS       41.07N 102.02W
01/28/2023  M-26 F           KEITH              NE   MESONET

            MESONET STATION UP938 BIG SPRINGS 2ENE.

0353 AM     EXTR WIND CHILL  2 NNW BROKEN BOW        41.43N 99.65W
01/29/2023  M-25 F           CUSTER             NE   ASOS

            ASOS STATION KBBW BROKEN BOW AIRPORT.

1210 AM     EXTR WIND CHILL  9 S ARTHUR              41.45N 101.71W
01/29/2023  M-24 F           ARTHUR             NE   MESONET

            MESONET STATION NB067 ARTHUR 8S.

0405 AM     EXTR WIND CHILL  9 WSW CALLAWAY          41.25N 100.08W
01/29/2023  M-24 F           CUSTER             NE   MESONET

            MESONET STATION P0791 CALLAWAY 8WSW.

0525 AM     EXTR WIND CHILL  3 E EMMET               42.47N 98.75W
01/29/2023  M-24 F           HOLT               NE   MESONET

            MESONET STATION NB020 EMMET 3E.

1030 PM     EXTR WIND CHILL  6 N OSHKOSH             41.49N 102.35W
01/28/2023  M-23 F           GARDEN             NE   MESONET

            MESONET STATION NB071 OSHKOSH 6N.

1058 PM     EXTR WIND CHILL  6 WNW MAXWELL           41.11N 100.62W
01/28/2023  M-23 F           LINCOLN            NE   MESONET

            MESONET STATION UP101 NORTH PLATTE 7ESE.

0115 AM     EXTR WIND CHILL  3 E JOHNSTOWN           42.58N 100.00W
01/29/2023  M-23 F           BROWN              NE   AWOS

            AWOS STATION KANW AINSWORTH AIRPORT.

0735 AM     EXTR WIND CHILL  1 ENE DICKENS           40.83N 100.98W
01/29/2023  M-23 F           LINCOLN            NE   MESONET

            MESONET STATION NB079 DICKENS 1NE.

1048 PM     EXTR WIND CHILL  3 WSW BIG SPRINGS       41.05N 102.13W
01/28/2023  M-22 F           DEUEL              NE   MESONET

            MESONET STATION UR489 BIG SPRINGS 2W.

0900 PM     EXTR WIND CHILL  3 ESE LEMOYNE           41.26N 101.74W
01/28/2023  M-21 F           KEITH              NE   MESONET

            MESONET STATION DVI00122 LEMOYNE.

1110 PM     EXTR WIND CHILL  1 SSE KINGSLEY DAM      41.20N 101.65W
01/28/2023  M-21 F           KEITH              NE   MESONET

            MESONET STATION NB080 KINGSLEY DAM.

1155 PM     EXTR WIND CHILL  2 NNW GRANT             40.87N 101.73W
01/28/2023  M-21 F           PERKINS            NE   MESONET

            MESONET STATION KGGF GRANT MUNICIPAL
            AIRPORT.

0431 AM     EXTR WIND CHILL  5 SSW PAGE              42.34N 98.46W
01/29/2023  M-21 F           HOLT               NE   MESONET

            MESONET STATION AR970 INMAN.

0605 AM     EXTR WIND CHILL  3 N HAYES CENTER        40.55N 101.03W
01/29/2023  M-21 F           HAYES              NE   MESONET

            MESONET STATION NB030 HAYES CENTER 3N.

0828 PM     EXTR WIND CHILL  4 NW PAXTON             41.17N 101.40W
01/28/2023  M-20 F           KEITH              NE   MESONET

            MESONET STATION UP049 SARBEN 5W.

1035 PM     EXTR WIND CHILL  7 NW BRULE              41.16N 101.99W
01/28/2023  M-20 F           KEITH              NE   MESONET

            MESONET STATION NB006 BIG SPRINGS 8NE.

1123 PM     EXTR WIND CHILL  2 W HALSEY              41.90N 100.31W
01/28/2023  M-20 F           THOMAS             NE   MESONET

            MESONET STATION HSYN1 HALSEY 2W.

0258 AM     EXTR WIND CHILL  2 NW CRESCENT LAKE NWR  41.76N 102.44W
01/29/2023  M-20 F           GARDEN             NE   MESONET

            MESONET STATION RESN1 CRESCENT LAKE.

0310 AM     EXTR WIND CHILL  4 NNE NORTH PLATTE      41.19N 100.75W
01/29/2023  M-20 F           LINCOLN            NE   MESONET

            MESONET STATION EW7235 NORTH PLATTE 4N.

0325 AM     EXTR WIND CHILL  5 ENE WHITMAN           42.08N 101.45W
01/29/2023  M-20 F           GRANT              NE   MESONET

            MESONET STATION NB064 WHITMAN 5NE.

0655 AM     EXTR WIND CHILL  3 S NORTH PLATTE        41.09N 100.77W
01/29/2023  M-20 F           LINCOLN            NE   MESONET

            MESONET STATION NB068 NORTH PLATTE 3S.

0125 AM     EXTR WIND CHILL  6 ESE BIG SPRINGS       41.02N 101.97W
01/29/2023  M-19 F           KEITH              NE   MESONET

            MESONET STATION NB085 BIG SPRINGS 6NE.

0200 AM     EXTR WIND CHILL  7 S CHAMPION            40.37N 101.72W
01/29/2023  M-19 F           CHASE              NE   MESONET

            MESONET STATION JOFN1 CHAMPION 7S.

0326 AM     EXTR WIND CHILL  4 SSW NORTH PLATTE      41.07N 100.79W
01/29/2023  M-19 F           LINCOLN            NE   MESONET

            MESONET STATION FW9034 NORTH PLATTE 5SSW.

0355 AM     EXTR WIND CHILL  1 S THEDFORD            41.96N 100.57W
01/29/2023  M-19 F           THOMAS             NE   AWOS

            AWOS STATION KTIF THEDFORD AIRPORT.

0553 AM     EXTR WIND CHILL  1 ENE IMPERIAL          40.52N 101.62W
01/29/2023  M-19 F           CHASE              NE   ASOS

            ASOS STATION KIML IMPERIAL AIRPORT.

1115 PM     EXTR WIND CHILL  3 SSE GATES             41.61N 99.63W
01/28/2023  M-18 F           CUSTER             NE   MESONET

            MESONET STATION DVI02377 GATES 2S.

0214 AM     EXTR WIND CHILL  14 NNE BROWNLEE         42.48N 100.52W
01/29/2023  M-18 F           CHERRY             NE   MESONET

            MESONET STATION VRFN1 VALENTINE 27S.

0315 AM     EXTR WIND CHILL  1 ENE GORDON            42.81N 102.18W
01/29/2023  M-18 F           SHERIDAN           NE   AWOS

            AWOS STATION KGRN GORDON AIRPORT.

0352 AM     EXTR WIND CHILL  1 S VALENTINE           42.86N 100.55W
01/29/2023  M-18 F           CHERRY             NE   ASOS

            ASOS STATION KVTN VALENTINE AIRPORT.

0453 AM     EXTR WIND CHILL  5 E NORTH PLATTE        41.12N 100.67W
01/29/2023  M-17 F           LINCOLN            NE   ASOS

            ASOS STATION KLBF NORTH PLATTE AIRPORT.

1226 AM     EXTR WIND CHILL  1 W NORTH PLATTE        41.13N 100.80W
01/29/2023  M-16 F           LINCOLN            NE   MESONET

            MESONET STATION GW1126 NORTH PLATTE.

1000 PM     EXTR WIND CHILL  5 ESE KEYSTONE          41.19N 101.49W
01/28/2023  M-15 F           KEITH              NE   MESONET

            MESONET STATION EW7246 KEYSTONE.

0235 AM     EXTR WIND CHILL  3 WSW OGALLALA          41.12N 101.77W
01/29/2023  M-15 F           KEITH              NE   AWOS

            AWOS STATION KOGA OGALLALA AIRPORT.

0449 AM     EXTR WIND CHILL  13 WNW MERRITT RESERVOI 42.69N 101.13W
01/29/2023  M-15 F           CHERRY             NE   MESONET

            MESONET STATION MKVN1 MCKELVIE.

0501 AM     EXTR WIND CHILL  6 S SPRINGVIEW          42.74N 99.74W
01/29/2023  M-15 F           KEYA PAHA          NE   MESONET

            MESONET STATION DW4989 CUSTER.

&&
Local storm report, Jan 29, 10:33 AM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 AM CST SUN JAN 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             10 NE OSHKOSH           41.49N 102.19W
01/29/2023  M2.7 INCH        GARDEN             NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION OKSN1 OSHKOSH 10NE.

0700 AM     SNOW             1 NNE VALENTINE         42.88N 100.54W
01/29/2023  M1.9 INCH        CHERRY             NE   COCORAHS

            COCORAHS STATION NE-CH-6 VALENTINE 1NNE.

0700 AM     SNOW             5 WSW STAPLETON         41.46N 100.60W
01/29/2023  M1.8 INCH        LOGAN              NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION STAN1 STAPLETON 5W.

0800 AM     SNOW             MERNA                   41.49N 99.76W
01/29/2023  M1.4 INCH        CUSTER             NE   COCORAHS

            COCORAHS STATION NE-CU-4 MERNA.

0700 AM     SNOW             1 NE KILGORE            42.95N 100.95W
01/29/2023  M1.3 INCH        CHERRY             NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION KIGN1 KILGORE 1 NE.

0600 AM     SNOW             SPRINGVIEW              42.82N 99.75W
01/29/2023  M1.0 INCH        KEYA PAHA          NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION SPVN1 SPRINGVIEW.

0700 AM     SNOW             1 SW NORTH PLATTE       41.12N 100.79W
01/29/2023  M1.0 INCH        LINCOLN            NE   COCORAHS

            COCORAHS STATION LINC060 NORTH PLATTE 2WNW.

0700 AM     SNOW             IMPERIAL                40.52N 101.64W
01/29/2023  M1.0 INCH        CHASE              NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION IMPN1 IMPERIAL.

0700 AM     SNOW             6 WNW ERICSON           41.80N 98.79W
01/29/2023  M1.0 INCH        GARFIELD           NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION ECSN1 ERICSON 6WNW.

&&

Nearby

Wind Chill Advisories in Nebraska, 2023Every wind chill advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.